| Model Number |
638BL |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
08/29/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.
Event or Problem Description
Medtronic received information that during the implant of this annuloplasty ring, the ring was implanted and explanted.The reason for explant was not reported.No adverse patient effects were reported.